# SDR SWAA2017061914426

- Difficulty date: May 25, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93501
- Part serial: WN0090
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FAIRING 542BB INNER SKIN FORWARD OF A DRAIN HOLE CRACKED.  REPAIRED SKIN PER EA.
